# SDR SIMA200828201

- Difficulty date: October 8, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- Aircraft time: 18,527 hours, 22,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Part time: 18,527 hours, 22,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION THE SEAT TRACK AT 18.3L WAS FOUND TO BE CORRODED FROM FS 296 TO FS 310.  REMOVED A 31 INCH SECTION OF SEAT TRACK.  CUT NEW SECTION OF SEAT TRACK MATERIAL P/N 7253799-381 AND U-BEAM MATERIAL 7253799-379.  DRILLED, CLEANED AND TREATED REPAIR PARTS.  REPAIR DONE IAW SAAB SRM (79LKS 3079 REV 60) CHAPTER 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
